Trace Inequalities of Lipschitz Type for Power Series of Operators on Hilbert Spaces

[img]
Preview
EM.pdf - Published Version (168kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Trace Inequalities of Lipschitz Type for Power Series of Operators on Hilbert Spaces. Extracta Mathematicae, 32 (1). 25 - 54. ISSN 0213-8743

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36630
Official URL https://www.eweb.unex.es/eweb/extracta/Vol-32-1/32...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Banach space; bounded linear operators; Hilbert-Schmidt operator; Jensen’s type inequalities; trace of operators
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login